# SDR PCAA9500197

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Mont
- Part number: 522487
- Condition: Failed
- Location: Battery Compt
- Part time: 7,394 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN AND AUX BATT HOT MASTER WARNING LIGHTS ILLUMINATED.  ACFT DIVERTED INTO MDT.  REMOVED AND REPLACED BATTERY TEMP MONITOR OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
